# SDR FDEA201803280794

- Difficulty date: March 28, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2369507
- Part serial: MAC115
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SURFACE CRACKED,  EMANATING FROM FASTENER AT XIFH 171.   CONFIRMED WITH NDT HFEC.   REPAIRED IAW SRM 57-00-01, FIG 4, PG 12, VOL I.
